Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Cumulant expansion and analytic continuation in Monte Carlo simulation of classical Lennard-Jones clusters

Title
Cumulant expansion and analytic continuation in Monte Carlo simulation of classical Lennard-Jones clusters
Authors
Sharif D. KunikeevKim, KS
Date Issued
Dec-2012
Publisher
American Physical Society
URI
http://oasis.postech.ac.kr/handle/2014.oak/12388
DOI
10.1103/PHYSREVE.86.056702
ISSN
1539-3755
Article Type
Article
Citation
PHYSICAL REVIEW E, vol. 86, no. 5, page. 56702 - 56720, 2012-12
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse